Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am taking thyronorm and thyrowell for my TSH level. Is there any side effects ?

I am 35 yr old . My weight is 74kg and my height is 5.4. My TSH result is 31.37. My doctor has advised me to take thyronorm 100 mcg (empty stomach) and thyrowell 100mcg after dinner. Please let me know whether there will be any side effects on taking these medicines.
Asked On : Mon, 8 Aug 2011
Answers:  1 Views:  1414
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello anitha,
welcome to hcm
thanks for the query
you can take the medications
there is no harm in taking them
only on long term use has certain side effects. so dont worry .take the medications
take care
Answered: Mon, 8 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor